CSpace

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4295-4315
Authors:  Hong, Jialin;  Miao, Lijun;  Zhang, Liying
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  quadratic potential  additive noise  stochastic symplectic scheme  convergence analysis  
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
Solitonic dynamics and excitations of the nonlinear Schrodinger equation with third-order dispersion in non-Hermitian PT -symmetric potentials 期刊论文
SCIENTIFIC REPORTS, 2016, 卷号: 6, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation 期刊论文
CHAOS, 2015, 卷号: 25, 期号: 10, 页码: 9
Authors:  Yang, Yunqing;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30